Submit Manuscript  

Article Details


Bounds on the Partition Dimension of Convex Polytopes

Author(s):

Jia-Bao Liu, Muhammad Faisal Nadeem* and Mohammad Azeem   Pages 1 - 7 ( 7 )

Abstract:


Aims and Objective: The idea of partition and resolving sets plays an important role in various areas of engineering, chemistry and computer science such as robot navigation, facility location, pharmaceutical chemistry, combinatorial optimization, networking, and mastermind game.

Method: In a graph to obtain the exact location of a required vertex which is unique from all the vertices, several vertices are selected this is called resolving set and its generalization is called resolving partition, where selected vertices are in the form of subsets. Minimum number of partitions of the vertices into sets is called partition dimension.

Results: It was proved that determining the partition dimension a graph is nondeterministic polynomial time (NP) problem. In this article, we find the partition dimension of convex polytopes and provide their bounds.

Conclusion: The major contribution of this article is that, due to the complexity of computing the exact partition dimension we provides the bounds and show that all the graphs discussed in results have partition dimension either less or equals to 4, but it cannot been be greater than 4.

Keywords:

Partition dimension, resolving partition, resolving sets, convex polytopes, bounded partition dimension

Affiliation:

School of Mathematics and Physics, Anhui Jianzhu University, Hefei 230601, Department of Mathematics, COMSATS University Islamabad Lahore Campus, Lahore , Department of Aerospace Engineering, Faculty of Engineeing, Universiti Putra Malaysia



Read Full-Text article